# SDR 2003FA0000389

- Difficulty date: April 14, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Aircraft: N228HP
- Make and model: Cessna R182
- Aircraft serial: R18201643
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN THE RUDDER IS DEFLECTED TO THE FAR RIGHT, THE RIGHT RUDDER CABLE GOES SLACK AND HANGS UP UNDER THE NUT FOR THE ELEVATOR PULLEY CLUSTER LOCATED BY THE FUSELAGE RIGHT SIDE ACCESS PANEL.  TO PREVENT THIS A GUARD WAS SUGGESTED TO PREVENT THE CABLE FROM SLIPPING UNDER THE BOLT AND HANGING UP THE CONTROL CABLE.    THE CABLE TENSION WAS CHECKED AND DOUBLE CHECKED.  THE MECHANIC STATES THAT THIS IS NOT THE FIRST TIME HE HAS SEEN THIS PROBLEM.
